View Single Post
  #6  
December 2nd, 2011, 08:53 AM
Shades of Grey's Avatar
Shades of Grey Shades of Grey is online now
Platinum Supermommy
Join Date: Aug 2007
Location: Utah
Posts: 11,081
I just had my mirena removed a couple weeks ago. My side effects didnt start until after 2 successful years with it. Then I was nauseous, threw up often around ovulation, headaches, just over all yucky feelings most of the time. I have always gotten migraines bad enough that I thought thats what the problem was for a while. The first week after having it out, I was still feeling sick. I felt like my body was trying to compensate for the hormones it was used to having for so lont-hot, cold, clammy, sick to my stomach... I felt different every 30 minutes or so. Im feeling better now though. I hope you feel better soon!
__________________

Thank you *Kiliki* for my awesome siggy!


I am peace, full of unconditional love. I am confident and in tune with the Divine, receptive to guidance.
Reply With Quote